# SDR CA990817020

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S58ET
- Engine: Pwa PT6T3
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: S1610330032
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,188 hours
- Component: S1619311002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T/R HUB WAS REMOVED AND DISASSEMBLED IN ORDER TO COMPLY WITH SB.  DURING OVERHAUL, AN NDT INSPECTION REVEALED A CRACK IN THE RADIUS OF THE MOUNTING FLANGE (INBD SIDE).  IT IS THOUGHT THAT A FAULTY CASTING MAY HAVE CAUSED THE CRACK.
